RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2012, Volume 53, Number 6, Pages 1263–1273 (Mi smj2380)  

This article is cited in 7 scientific papers (total in 7 papers)

The Carleman kernel and its applications

F. N. Garif'yanov, S. A. Modina

Kazan State Energy University, Kazan, Russia

Abstract: We examine the properties of the Carleman kernel and present some applications to the theory of entire functions and difference operators.

Keywords: Carleman boundary value problem, difference equation, moment problem.

Full text: PDF file (296 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2012, 53:6, 1011–1020

Bibliographic databases:

UDC: 517.518+517.18
Received: 26.02.2012

Citation: F. N. Garif'yanov, S. A. Modina, “The Carleman kernel and its applications”, Sibirsk. Mat. Zh., 53:6 (2012), 1263–1273; Siberian Math. J., 53:6 (2012), 1011–1020

Citation in format AMSBIB
\Bibitem{GarMod12}
\by F.~N.~Garif'yanov, S.~A.~Modina
\paper The Carleman kernel and its applications
\jour Sibirsk. Mat. Zh.
\yr 2012
\vol 53
\issue 6
\pages 1263--1273
\mathnet{http://mi.mathnet.ru/smj2380}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3074438}
\elib{https://elibrary.ru/item.asp?id=18838176}
\transl
\jour Siberian Math. J.
\yr 2012
\vol 53
\issue 6
\pages 1011--1020
\crossref{https://doi.org/10.1134/S0037446612060055}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000312906500005}
\elib{https://elibrary.ru/item.asp?id=20482527}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871701323}


Linking options:
  • http://mi.mathnet.ru/eng/smj2380
  • http://mi.mathnet.ru/eng/smj/v53/i6/p1263

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. N. Garifyanov, A. F. Garifyanov, “On functional equations related to a dihedral group”, Russian Math. (Iz. VUZ), 58:11 (2014), 28–35  mathnet  crossref
    2. F. N. Garif'yanov, “Multielement equations for analytic functions in the plane with cuts”, Siberian Math. J., 57:2 (2016), 213–217  mathnet  crossref  crossref  mathscinet  isi  elib
    3. E. P. Aksenteva, F. N. Garifyanov, “Sum-difference equation for analytic functions generated by pentagon and its application”, Lobachevskii J. Math., 37:2 (2016), 101–104  crossref  mathscinet  zmath  isi  scopus
    4. F. N. Garif'yanov, E. V. Strezhneva, “Interpolation problems for entire functions induced by regular hexagons”, Siberian Math. J., 59:1 (2018), 59–64  mathnet  crossref  crossref  isi  elib
    5. F. N. Garifyanov, E. V. Strezhneva, “O probleme momentov dlya tselykh funktsii na neskolkikh luchakh, indutsirovannoi kvadratom”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 161, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2019, 119–126  mathnet  crossref  elib
    6. Garif'yanov F.N., Strezhneva E.V., “Biorthogonal Systems of Analytic Functions Generated By a Regular Triangle”, Lobachevskii J. Math., 40:9, SI (2019), 1275–1282  crossref  mathscinet  zmath  isi  scopus
    7. F. N. Garifyanov, E. V. Strezhneva, “Summarno-raznostnoe uravnenie dlya analiticheskikh funktsii, porozhdennoe shestiugolnikom, i ego prilozheniya”, Izv. vuzov. Matem., 2020, no. 7, 56–62  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:221
    Full text:79
    References:42
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020